# SDR UALA2013071004795

- Difficulty date: July 9, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 64,374 hours, 24,204 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Wrong Part
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER INCORRECT FOR CONFIGURATION.  R & R R1 DOOR SLIDE ASSY IAW NMM 25-62-44-000-012A, 25-62-44-400-007A.
